Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Burning sensation and pain on urination - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
User :   Hi
Doctor :   how can i help you
Doctor :   ya proceed with ur problems
User :   i have problem, when i urinate
User :   from night it was paining like anything
Doctor :   since when is the problem
Doctor :   wat problem do u face while urinating
User :   its paining, blocking
Doctor :   where is it paining exactly
User :   and i am getting blood also
User :   paining in front of the penis
Doctor :   definitely there is a problem
Doctor :   we definitely will help you
Doctor :   i need to few other details
User :   sure
Doctor :   wat type of pain is it
Doctor :   burning or pricking or dull aching
User :   i think burning
User :   heavy pain i cant tolerate
Doctor :   do u have abdominal discomfort
User :   no idea abt abdominal discomfort
Doctor :   do u have any loose motions
Doctor :   are u able to urinate
Doctor :   or is it blocked?
Doctor :   what colour is it? the urine
User :   its is not completely blocked, coming slowly, so its paining

Doctor :   ok it may be a problem of kidney or urinary tract
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor